MathSciNet Relay Station
MathSciNet bibliographic data
MR2163868 53C24 (58J32)
Stefanov, Plamen; Uhlmann, Gunther Boundary rigidity and stability for generic simple metrics. J. Amer. Math. Soc. 18 (2005), no. 4, 975–1003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement